Kereső
Bejelentkezés
Kapcsolat
|
|
A hierarchy of randomness for graphs |
| Tartalom: | http://real.mtak.hu/110694/ |
|---|---|
| Archívum: | REAL |
| Gyűjtemény: |
Status = Published
Subject = Q Science / természettudomány: QA Mathematics / matematika Type = Article Subject = Q Science / természettudomány: QA Mathematics / matematika: QA166-QA166.245 Graphs theory / gráfelmélet |
| Cím: |
A hierarchy of randomness for graphs
|
| Létrehozó: |
Simonovits, Miklós
T. Sós, Vera
|
| Kiadó: |
North-Holland Publishing Company
|
| Dátum: |
2005
|
| Téma: |
QA Mathematics / matematika
QA166-QA166.245 Graphs theory / gráfelmélet
|
| Nyelv: |
angol
|
| Típus: |
Article
PeerReviewed
info:eu-repo/semantics/article
|
| Formátum: |
text
|
| Azonosító: |
Simonovits, Miklós and T. Sós, Vera (2005) A hierarchy of randomness for graphs. DISCRETE MATHEMATICS, 303 (1-3). pp. 209-233. ISSN 0012-365X
|
| Kapcsolat: |
MTMT:1049962 10.1016/j.disc.2004.12.024
|